# SDR YTRA11320

- Difficulty date: November 11, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N158H
- Make and model: Bell 206B
- Aircraft serial: 2974
- Aircraft time: 16,896 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Part serial: 17963
- Condition: Damaged
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT START.  WHEN PILOT ENGAGED STARTER THE STARTER WOULD SPIN BUT NOT TURN THE ENGINE.  ON INSPECTION NOTED THE SPLINES BETWEEN THE DRIVESHAFT AND ARMATURE WERE COMPLETELY ERODED.
